Pelvic Pain Support Network
10,283 members3,217 posts

Gynecology

I have to go for appointment with gyne tomorrow as I have terrible buzzing and moving sensation in my vagina none stop its moving day and night, anyone else been for this and what should I expect tomorrow?

19 Replies
oldestnewest

Hi ya, I have the same. Will you let me know what they say. My Pysio thinks mine is nerve pain from my back x

1 like
Reply

just said to take Amitriptaline and see if it helps.

Reply

Have you started on it, side effects? X

Reply

started it last night had a great sleep feel a bit groggy this morning, it has lessened my buzzing at front but my nerve pain is going crazy but feels duller? so better than it has been of late, been so depressed with it so hopefully will sort it for me, only thing is I have to get up 4-30am in the morning for work so will take it at 3pm today see how it goes.

2 likes
Reply

Yep me too, I am so miserable and feel so helpless, I am travelling for work next week so decided to take the medication when back as I always get side effects. What time did you take it and how many mg. let's stay in touch and help each other on this journey. Have you tried Pysio? Did this start out the blue for you? X

1 like
Reply

took it at ten last night and still feel doped up lol 10mg supposed to take two after five days but not going to if I can help it don't wanna be zonked at work will get the sack lol

1 like
Reply

haven't tried physio yet cant get into all them positions with my arthritis

Reply

I am currently in PT and there are no crazy positions. My PT is very gentle. It's all about trying to relax the pelvic muscles. Internal work is never fun but you just lie on your back or side propped with pillows. Most of my work is done at home doing gentle core exercises such as a modified plank, hip flexors, laying on a foam roller and last but not least inserting dialators in my hooha! The last one was just added last week to my repertoir. Ugh.

Nancy

Reply

had a smear test and was really dry, I told nurse this before It started asked if she had put lube on she said yes well of course the tong things got stuck in me and she had to rive them out it hurt so much and after that all this nerve pain started.

Reply

Yikes, that's awful! Can I ask your age? I'm 54 and have been prescribed estrogen to help with that issue!

Reply

My pudendal neuralgia started the same way for me. The buzzing was in my labia area not inside though. They will probably check you internally and see nothing. Most likely they will swab you for infections. My gynie never mentioned PN to me. Many doctors have no clue what it is. If you are clear of infection my advice is to see a urogynecologist who specializes in pelvic pain.

Nancy

1 like
Reply

well they did everything you said Nancy, told me they couldn't see anything and to take amitryptaline as prescribed by gp didn't offer me anything for my nerve pain but said it might calm down, feel like ive been fobbed off to be honest.

Reply

Nancy, how did the urogyne help you? Just not sure after 6 specialists I can cope with seeing another person who is just going to give me ametriptiline or lyrica - thanks x

Reply

I was "helped" mostly by being correctly diagnosed. She took me seriously, gave me an internal vaginal and rectal exam and sent me for an MRI. She prescribed gabapentin after I told her the amytriptoline didn't work (I asked my psych for it myself after reading up on it online). I was given a prescription for physical therapy who specializes in pelvic pain. PT is important. I follow up with my Doc every two months to discuss my improvement and decide on further course of action.

I am better but the pt said it could be a year before I feel normal again. I believe I have a mild case after reading the agony people are experiencing on this board. Still, it hugely affects my quality of life, not to mention my husband's. Not having sex for almost a year can put a damper on a marriage!

I'm not sure where you are located but I see a great doctor at Loyola in Chicago. Her name is Dr. Colleen Fitzgerald.

Nancy

Reply

Hi Nancy, I’ve just been prescribed gabapentin. My story is the same as yours. How much are you taking & when? I was told it would make me tired but it actually makes me hyper. So my dr has prescribed amitriptyline to counteract the insomnia. 😳

Reply

I started taking 100 mg 3x a day. After six weeks I went up to 200mg 3x a day. The amitriptyline didn't do anything for my pain but it was great helping me sleep at night. I stopped taking it mostly because it caused constipation for me which is a really bad thing to have with PN! The gabapentin works well for me except I have red pimple like bumps all over my hiney and upper thighs now. Im going to call my doc to see if this is a side effect of the gaba.

Nancy

Reply

Thank you for sharing Nancy. I really can't decide if the gabapentine is doing anything for me. But then yesterday I forgot to take the morning dose as I got up in a hurry & didn't realise till after the time I should have taken the lunchtime dose. Then I realised it was probably why that morning I was so anxious, stroppy & tearful. I'm going to see if I can have the dose increased, but I'm also worried about putting on weight as I am quite slim & im suddenly not able to see my feet because of my pot belly!

Reply

I have gained alot of weight since taking gabapentin and lexapro. I am also slim and now have a potbelly as well. I can't seem to stop myself from eating and drinking. I know antidepressants can cause weight gain but didn't know if gaba can too? I don't think my increase in doseage of the gaba has improved my pain any. May decrease dose and see if that helps with my urge to eat and my skin issue.

Reply

It’s so difficult, everyone is affected differently by drugs. I’ve found that I can’t stop eating & drinking too. I don’t even realise I’m doing it! Just preparing dinner & I’ve already eaten my potion just chopping it all & getting ready to cook ☹️

With drinking ...I think I have discovered a link between alcohol & pain. My pain is always worse on a Monday, this is after the weekend when I have a drink. It used to make it better but since going on these drugs i can literally feel the pain spreading around my body as I drink. I’m not happy about it!

Reply

You may also like...